# SDR F3LA200200367

- Difficulty date: October 17, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-300
- Aircraft serial: 26442
- Aircraft time: 27,617 hours, 21,708 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Stabilizer
- Part time: 27,617 hours, 21,708 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 2 CHECK, A BIRD STRIKE WAS FOUND ON THE RT LEADING EDGE OF THE STABILIZER BETWEEN STA 184.7 AND STA 189.2.  FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 55-10-01.
